An existence result for a critical point of mountain-pass type, where the classical Palais--Smale condition is not required, is presented. A multiple-critical-point result is then obtained. As an application, the existence of two positive classical solutions for two-point boundary-value problems, without assuming any asymptotic condition on the nonlinearity, is obtained.
"A variant of mountain pass theorem." Differential Integral Equations 26 (9/10) 1149 - 1156, September/October 2013. https://doi.org/10.57262/die/1372858568